I havw been recieving thid infusion sin 9/2007
4 Oct 2010
It's unfortunate that you haven't received a response here. There is one review in the link below.
Please try the forum ... someone there may be able to help you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... the soles of your feet and palms of your hands. I started having this 6-8 wks. ago out of nowhere and I don't know what is causing it. ...
2 answers • 11 Apr 2013
Has anyone taken baclofen experienced what they thought might be an allergic reaction to it? I'm not sure if its the baclofen or something else, ...
2 answers • 22 Apr 2013
... long should I expect this to last?
4 answers • 21 Dec 2014
... now have it on my torso too. Dermatologist says allergic reaction to something. Use Dove soap, laundry detergent with no dyes... etc. Is it ...
1 answer • 26 Dec 2014